# SDR REXA2019112651689

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; HIDDEN CORROSION: [ DURING REMOTION OF LOOR PANEL SUPPORT ANGLE RELATED WITH NRC 00162 ]: CORROSION ON FLOOR BEAM [ FWD FACE ] IN STA. FS= 280 BETWEEN  01LBL TO 07LBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) TCI: 53-10-219 
"NEW FLOOR BEAM IN STA. FS= 280 LBL WAS INSTALLED PER CRJ-900 SRM 51-42-06-001-001-A01.PAR.6.C. AND 51-42-21-001-001-A01.PAR.6.C. 

"
